# SDR IPXA2017011112618

- Difficulty date: January 3, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 13,353 hours, 8,174 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead Web
- Part number: 2214050523
- Part serial: 1030001
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 NOSE COWL OTBD. AFT BULKHEAD SKIN CRACKED AT STATIC PORT FITTINGREPAIRED PER P&W SRM 54-00-00 REPAIR 14
